# SDR 2001FA0000483

- Difficulty date: August 10, 2001
- Submitted: November 6, 2001
- Operation: General aviation
- Aircraft: N689AE
- Make and model: Cessna 441
- Aircraft serial: 4410281
- Engine: Garrtt TPE33110
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 89711012
- Part serial: A960
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE WOULD NOT OPERATE NORMALLY IN COMPUTER MODE. ENGINE SPEED WAS NOT BEING REGULATED PROPERLY BY FUEL CONTROL TORQUE MOTOR ENGINE OPERATED NORMALLY IN MANUAL MODE.  OVERHAULED FUEL CONTROL WAS INSTALLED AND ENGINE OPERATED NORMALLY IN BOTH COMPUTER AND MANUAL MODES.
